# SDR AALA202503103593

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 28,761 hours, 11,349 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Part number: 303200202
- Part serial: 0284
- Condition: Defective
- Location: Zone 100
- Part time: 17,872 hours, 7,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING A FUEL LEFT WING TANK OVERFLOW ECAM MESSAGE AFTER DEPARTURE. FLIGHT ATTENDANT REPORTED FUEL STREAMING FROM LEFT WING IN FLIGHT. FLIGHT CREW REPORTED THAT APPROXIMATELY 2500LBS WAS LOST FROM CENTER TANK WITHIN 5 MINUTES AFTER DEPARTURE. MAINTENANCE REPLACED FUEL QUANTITY INDICATION COMPUTER 3QT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-42-34
